# SDR DALA2014100105356

- Difficulty date: October 1, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 76,574 hours, 35,005 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Brace
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST AT LOWER ATTACH POINT ON NLG LOWER DRAG BRACE.  REF NRC11. REPLACED LINK REF AMM 32-21.
